Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Class number relation between certain sextic number fields


Author: Akira Endô
Journal: Proc. Amer. Math. Soc. 95 (1985), 199-204
MSC: Primary 11R29; Secondary 11R20
MathSciNet review: 801323
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The congruence relation modulo 7 between the class numbers of the real and imaginary sextic subfields of the extension of a quadratic number field obtained by adjoining a seventh root of unity is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R29, 11R20

Retrieve articles in all journals with MSC: 11R29, 11R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801323-6
PII: S 0002-9939(1985)0801323-6
Keywords: Sextic number field, class number, $ p$-adic $ L$-function
Article copyright: © Copyright 1985 American Mathematical Society